Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 4, Number 2

All articles in this issue are freely accessible.

The approximate determination of the form of Maclaurin’s spheroid
George Howard Darwin.
Trans. Amer. Math. Soc. 4 (1903), 113-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500629
On twisted cubic curves that have a directrix
H. S. White.
Trans. Amer. Math. Soc. 4 (1903), 134-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500630
Ueber Curvenintegrale im $m$-dimensionalen Raum
Lothar Heffter.
Trans. Amer. Math. Soc. 4 (1903), 142-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500631
The generalized Beltrami problem concerning geodesic representation
Edward Kasner.
Trans. Amer. Math. Soc. 4 (1903), 149-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500632
On the holomorph of a cyclic group
G. A. Miller.
Trans. Amer. Math. Soc. 4 (1903), 153-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500633
Quadric surfaces in hyperbolic space
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 4 (1903), 161-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500634
Ueber die Reducibilität der Reellen Gruppen linearer homogener Substitutionen
Alfred Loewy.
Trans. Amer. Math. Soc. 4 (1903), 171-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500635
On the possibility of differentiating term by term the developments for an arbitrary function of one real variable in terms of Bessel functions
Walter B. Ford.
Trans. Amer. Math. Soc. 4 (1903), 178-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500636
On a certain congruence associated with a given ruled surface
E. J. Wilczynski.
Trans. Amer. Math. Soc. 4 (1903), 185-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500637
On the class number of the cyclotomic number field $k(e^{2𝜋i/p^{n}})$
Jacob Westlund.
Trans. Amer. Math. Soc. 4 (1903), 201-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500638